# SDR 9807209605

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: GTCP8598D
- Condition: Failed
- Location: Tail
- Part time: 48,431 hours
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START SMOKE BEGAN TO ENTER CABIN.  PLANE WAS AT THE GATE AND PASSENGERS WERE DEPLANED THROUGH THE GATEWAY.  MAINTENANCE ISOLATED SOURCE OF SMOKE TO OIL IN PNEUMATIC SYSTEM FROM THE APU.  PLACED APU ON MEL AND REPLACED WATER SEPARATORS.
